Title: On an inequality of Oprea for Lagrangian submanifolds
Authors: Dillen, Franki * ×
Fastenakels, Johan * #
Issue Date: 2009
Publisher: Versita, co-published with Springer Verlag
Series Title: Central European Journal of Mathematics vol:7 issue:1 pages:140-144
ISSN: 1895-1074
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
on an inequality of Oprea.pdf Published 145KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science